National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
IMA Journal of Applied Mathematics(3,191)
ISSN: 0272-4960
1    
Stability in distribution of a three-species stochastic cascade predator-prey system with time delays 期刊论文

IMA JOURNAL OF APPLIED MATHEMATICS     ISSN:0272-4960  Volume:82  Issue:2  Page:396-423  

Liu M;   Fan M;  

被引频次:36

文摘信息 问图书馆员

2    
A filtering based multi-innovation gradient estimation algorithm and performance analysis for nonlinear dynamical systems 期刊论文

IMA JOURNAL OF APPLIED MATHEMATICS     ISSN:0272-4960  Volume:82  Issue:6  Page:1171-1191  

Wang YJ;   Ding F;  

被引频次:23

文摘信息 问图书馆员

3    
On the weakly competitive case in a two-species chemotaxis model 期刊论文

IMA JOURNAL OF APPLIED MATHEMATICS     ISSN:0272-4960  Volume:81  Issue:5  Page:860-876  

Black T;   Lankeit J;   Mizukami M;  

被引频次:24

文摘信息 问图书馆员

4    
Poroelastic materials reinforced by statistically oriented fibres-numerical implementation and application to articular cartilage 期刊论文

IMA JOURNAL OF APPLIED MATHEMATICS     ISSN:0272-4960  Volume:79  Issue:5  Page:1027-1059  

Tomic A;   Grillo A;   Federico S;  

被引频次:40

文摘信息 问图书馆员

5    
Numerical analysis for the time distributed-order and Riesz space fractional diffusions on bounded domains 期刊论文

IMA JOURNAL OF APPLIED MATHEMATICS     ISSN:0272-4960  Volume:80  Issue:3  Page:825-838  

Ye H;   Liu F;   Anh V;   Turner I;  

被引频次:30

文摘信息 问图书馆员

6    
On an attraction-repulsion chemotaxis system with a logistic source 期刊论文

IMA JOURNAL OF APPLIED MATHEMATICS     ISSN:0272-4960  Volume:81  Issue:1  Page:165-198  

Li X;   Xiang ZY;  

被引频次:26

文摘信息 问图书馆员

7    
Spatial, temporal and spatiotemporal patterns of diffusive predator-prey models with mutual interference 期刊论文

IMA JOURNAL OF APPLIED MATHEMATICS     ISSN:0272-4960  Volume:80  Issue:5  Page:1534-1568  

Shi HB;   Ruan SG;  

被引频次:27

文摘信息 问图书馆员

8    
Free boundary problems for the diffusive competition system in higher dimension with sign-changing coefficients 期刊论文

IMA JOURNAL OF APPLIED MATHEMATICS     ISSN:0272-4960  Volume:81  Issue:2  Page:255-280  

Zhao YG;   Wang MX;  

被引频次:22

文摘信息 问图书馆员

9    
Characterization and stability of localized bulging/necking in inflated membrane tubes 期刊论文

IMA JOURNAL OF APPLIED MATHEMATICS     ISSN:0272-4960  Volume:75  Issue:4  Page:581-602  

Pearce SP;   Fu YB;  

被引频次:20

文摘信息 问图书馆员

10    
The dynamics of an SVIR epidemiological model with infection age 期刊论文

IMA JOURNAL OF APPLIED MATHEMATICS     ISSN:0272-4960  Volume:81  Issue:2  Page:321-343  

Wang JL;   Zhang R;   Kuniya T;  

被引频次:20

文摘信息 问图书馆员

11    
Microbubble dynamics in a viscous compressible liquid near a rigid boundary 期刊论文

IMA Journal of Applied Mathematics     ISSN:0272-4960  

Wang Qianxi;   Liu WenKe;   Leppinen David M;   Walmsley A D;  

问图书馆员

12    
Explicit inverse of tridiagonal matrix with applications in autoregressive modelling 期刊论文

IMA Journal of Applied Mathematics     ISSN:0272-4960  

Tan Linda S L;  

问图书馆员

13    
A transform method for the biharmonic equation in multiply connected circular domains 期刊论文

IMA JOURNAL OF APPLIED MATHEMATICS     ISSN:0272-4960  Volume:83  Issue:6  Page:942-976  

Luca E;   Crowdy DG;  

被引频次:3

文摘信息 问图书馆员

14    
A mathematical framework for determining the stability of steady states of reaction–diffusion equations with periodic source terms 期刊论文

IMA Journal of Applied Mathematics     ISSN:0272-4960  

Ó Náraigh Lennon;   Ee Pang Khang;  

问图书馆员

15    
Thermo-convective carbon sequestration in horizontal porous layers 期刊论文

IMA Journal of Applied Mathematics     ISSN:0272-4960  

Gautam K;   Narayana P A L;   Hill A A;  

问图书馆员

16    
Effect of random forcing on fluid-lubricated bearing 期刊论文

IMA Journal of Applied Mathematics     ISSN:0272-4960  

Bailey Nicola Y;   Hibberd Stephen;   Tretyakov Michael V;   Power Henry;  

问图书馆员

17    
On an inverse elastic wave imaging scheme for nearly incompressible materials 期刊论文

IMA Journal of Applied Mathematics     ISSN:0272-4960  Volume:84  Issue:2  Page:229-257  

Li Jingzhi;   Liu Hongyu;   Sun Hongpeng;  

问图书馆员

18    
Diagnostics of wear thermoelastic instability based on sliding contact parameter monitoring 期刊论文

IMA Journal of Applied Mathematics     ISSN:0272-4960  Volume:84  Issue:2  Page:345-365  

Zelentsov V B;   Mitrin B I;   Lubyagin I A;   Kudish I I;  

问图书馆员

19    
Analysis of a fractal ultrasonic transducer with a range of piezoelectric length scales 期刊论文

IMA Journal of Applied Mathematics     ISSN:0272-4960  

Algehyne Ebrahem A;   Mulholland Anthony J;  

问图书馆员

20    
Bubble models and real bubbles: Rayleigh and energy-deposit cases in a Tait-compressible liquid 期刊论文

IMA Journal of Applied Mathematics     ISSN:0272-4960  Volume:83  Issue:4  Page:556-589  

Lauterborn Werner;   Lechner Christiane;   Koch Max;   Mettin Robert;  

来源数据库:[Web of Science, Science Citation Index Expanded]         被引频次:3

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×